# SDR DALA1025739856

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 76,102 hours, 76,198 cycles
- Engine: Pwa JT8D9
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND DELAMINATION ON LT WING OTBD SPOILER PANEL. REPLACED SPOILER PANEL IAW AMM 21-61-01-401 AND CARD 2760-9901M-LO.
